S. Axler, Factorization of L ??? Functions, The Annals of Mathematics, vol.106, issue.3, pp.567-572, 1977.
DOI : 10.2307/1971067

S. Axler and P. Gorkin, Divisibility in Douglas algebras, Michigan Math, J, vol.31, pp.89-94, 1984.

H. Bass, K-Theory and stable algebra, Publications math??matiques de l'IH??S, vol.46, issue.1, pp.5-60, 1964.
DOI : 10.1112/plms/s2-46.1.231

P. Budde, Support sets and Gleason parts, Mich, Math. J, vol.37, pp.367-383, 1990.
DOI : 10.1307/mmj/1029004196

K. Clancey and J. Gosselin, On the local theory of Toeplitz operators, Illinois J. Math, vol.22, pp.449-458, 1978.

H. [. Csordas and . Reiter, Separating Function Algebras, Nagoya Mathematical Journal, vol.47, pp.101-109, 1972.
DOI : 10.1090/S0002-9947-1959-0107164-9

URL : https://www.cambridge.org/core/services/aop-cambridge-core/content/view/AA85098E53FAC2361AD4138DEB9E9A8B/S002776300001494Xa.pdf/div-class-title-separating-function-algebras-div.pdf

U. Daepp, P. Gorkin, and R. Mortini, Finitely Generated Radical Ideals in H ???, Proc. Amer, pp.483-488, 1992.
DOI : 10.2307/2159756

]. T. Gam84 and . Gamelin, Uniform algebras, 1984.

J. B. Garnett, Bounded Analytic Functions, 1981.

P. Gorkin, Prime ideals in closed subalgebras of L ? , Michigan Math, J, vol.33, pp.315-323, 1986.

P. Gorkin, K. Izuchi, and R. Mortini, Higher Order Hulls in H???, II, Journal of Functional Analysis, vol.177, issue.1, pp.107-129, 2000.
DOI : 10.1006/jfan.2000.3636

P. Gorkin, R. Mortini, H. ?. Pacific, and J. , + C, Pacific Journal of Mathematics, vol.49, issue.2, pp.279-292, 1999.
DOI : 10.1007/BF01194897

P. Gorkin, R. Mortini, H. ?. , and I. Univ, Synthesis sets for, Math. J, vol.49, pp.287-309, 2000.

P. Gorkin and R. Mortini, Hulls of closed prime ideals in H ?, Illinois J. Math, vol.46, pp.519-532, 2002.

P. Gorkin, R. Mortini, and A. Nicolau, The generalized corona theorem, Mathematische Annalen, vol.301, issue.1, pp.135-154, 1995.
DOI : 10.1007/BF01446623

C. Guillory, K. Izuchi, and D. Sarason, Interpolating Blaschke products and division in Douglas algebras, Proc. Roy. Irish Acad. 84A, pp.1-7, 1984.

K. Hoffman, Banach Spaces of Analytic Functions, 1962.

K. Hoffman, Bounded Analytic Functions and Gleason Parts, The Annals of Mathematics, vol.86, issue.1, pp.74-111, 1967.
DOI : 10.2307/1970361

]. K. Izu85 and . Izuchi, Zero sets of interpolating Blaschke products, Pacific J. Math, vol.119, pp.337-342, 1985.

]. K. Izu94 and . Izuchi, Interpolating Blaschke products and factorization theorems, J. London Math. Soc, vol.50, pp.547-567, 1994.

]. K. Izu98 and . Izuchi, Weak infinite powers of Blaschke products, J. d'Analyse Math, pp.135-154, 1998.

P. Jones, D. Marshall, and T. Wolff, Stable rank of the disc algebra, Proceedings of the American Mathematical Society, vol.96, issue.4, pp.603-604, 1986.
DOI : 10.1090/S0002-9939-1986-0826488-2

I. Kaplansky, Commutative rings, 1970.
DOI : 10.2307/1969284

B. [. Kulkarni and . Limaye, Real Function algebras, 1992.

B. Magurn and W. , Van der Kallen and L. Vaserstein, Absolute stable rank and Witt cancellation for noncommutative rings, Invent. Math, pp.91-525, 1988.

D. Marshall, Approximation and interpolation by inner functions, 1976.

R. Mortini, Zur Idealstruktur der Disk-Algebra A(D) und der Algebra H ? , Dissertation, 1984.

R. Mortini, Finitely generated prime ideals inH ? andD, Mathematische Zeitschrift, vol.26, issue.2, pp.297-302, 1986.
DOI : 10.1007/BF01164034

R. Mortini, IDEALS GENERATED BY INTERPOLATING BLASCHKE PRODUCTS, Analysis, vol.14, issue.1, pp.67-73, 1994.
DOI : 10.1524/anly.1994.14.1.67

R. Mortini, Generating sets for ideals of finite type in H ?, 2012.
URL : https://hal.archives-ouvertes.fr/hal-01278809

R. Mortini and J. Noël, The absolute stable rank of, Comptes Rendus Mathematique, vol.349, issue.7-8, pp.391-394, 2011.
DOI : 10.1016/j.crma.2011.03.004

URL : https://hal.archives-ouvertes.fr/hal-01278147

R. Mortini and J. Noël, Finitely generated radical ideals in the Sarason algebra, Journal of Functional Analysis, vol.262, issue.12, pp.5098-5109, 2012.
DOI : 10.1016/j.jfa.2012.03.005

URL : https://hal.archives-ouvertes.fr/hal-01278895

]. R. Bibliographiemr11a, R. Mortini, and . Rupp, Approximation by invertible elements and the generalized E-stable rank for A(D) R and C(D) sym, Math. Scand, vol.109, pp.299-311, 2011.

R. Mortini and R. Rupp, Stable ranks for the real function algebra C(X, ? ), Indiana Univ, Math. J, 2011.

R. Mortini, B. D. Wick, H. ?. , and M. Math, Spectral characteristics and stable ranks for the sarason algebra, J, vol.59, pp.395-409, 2010.

M. V. Renteln, Finitely generated ideals in the Banach algebra H ?, Collectanea Mathematica, vol.26, pp.3-14, 1975.

R. Rupp, Zerofree extension of continuous functions on a compact Hausdorff space, Topology and its Applications, vol.93, issue.1, pp.65-71, 1999.
DOI : 10.1016/S0166-8641(97)00254-X

]. F. Sua94 and . Suárez, ? Cech cohomology and covering dimension for the H ? maximal ideal space, J. Funct. Anal, vol.123, pp.233-263, 1994.

F. D. Suárez, Trivial Gleason parts and the topological stable rank of H infinity, American Journal of Mathematics, vol.118, issue.4, pp.879-904, 1996.
DOI : 10.1353/ajm.1996.0035

L. [. Swan and . Vaserstein, On the absolute stable range of rings of continuous functions, Contemp. Math, vol.55, pp.689-692, 1986.
DOI : 10.1090/conm/055.2/1862659

]. V. Tol84 and . Tolokonnikov, Interpolating Blaschke products and ideals in the algebra H ? , Sov, J. Math, vol.27, pp.2549-2553, 1984.

]. V. Tol88 and . Tolokonnikov, Blaschke products satisfying the Carleson- Newman condition and ideals of the algebra H ? , Sov, J. Math, vol.42, pp.1603-1610, 1988.

L. Vaserstein, Stable rank of rings and dimensionality of topological spaces, Funct 102 -110 ; translation from Funkts, Anal. Appl. Anal. Prilozh, vol.5, issue.52, pp.17-27, 1971.